MathSciNet Relay Station
MathSciNet bibliographic data
MR2164101 (2006d:65021) 65D30 (65C05 65Y20 68Q25)
Yue, Rong-Xian; Hickernell, Fred J. Strong tractability of integration using scrambled Niederreiter points. Math. Comp. 74 (2005), no. 252, 1871–1893 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement